Sur les équations indéterminées de la forme$x$^{λ}+$y$^{λ}=$cz$^{λ}

Edmond Maillet Palaiseau

TBD mathscidoc:1701.33365

Acta Mathematica, 24, (1), 247-256, 1901.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:07 uploaded by actaadmin ] [ 49 downloads ] [ 0 comments ]
@inproceedings{edmond1901sur,
  title={Sur les équations indéterminées de la forme$x$^{λ}+$y$^{λ}=$cz$^{λ}},
  author={Edmond Maillet},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203007125320074},
  booktitle={Acta Mathematica},
  volume={24},
  number={1},
  pages={247-256},
  year={1901},
}
Edmond Maillet. Sur les équations indéterminées de la forme$x$^{λ}+$y$^{λ}=$cz$^{λ}. 1901. Vol. 24. In Acta Mathematica. pp.247-256. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203007125320074.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved